# SDR MASA2014020930920

- Difficulty date: February 9, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 24,577 hours, 30,560 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAVATORY SMOKE ALARM AUDIBLE AFTER RT PACK OVER TEMP.
